I rarely start my own threads b/c i'd rather be one to give advice ... rather than receive it. But right now i'm kinda scared and wondering if something is wrong w/ me ...
I read unhappykogar's posts about painful intercourse and ovulation and now i know what she means. My boyfriend and i have been having sex for about 2 months now, and even the first time didn't hurt that much. I went to his house and spent the nite friday and all day saturday there and we had intercourse a few times.
In the just over 24 hrs i was there, we must've tried about 8 times, and each time we had to stop b/c it hurt me so much. I was both aroused and ready ... I wanted it to happen but it just hurt so much. It hurt him too b/c he was having trouble getting in. The lubrication wasn't a problem because it was all over the place ... The only thing i can think of is that my muscles must've not been relaxed enough or something.
There are a few more important points to this though. I'm on my 2nd week of Zoloft now, after being off of it for two months. I can't honestly say that i know what this does to me sexually (arousal and lubrication) b/c i was off of the meds about a month before i became sexually active. Also, ever since i've become sexually active, i've had problems w/ my past. I was molested by an ex bf last summer ('99) and all of the issues i thought were gone have come back twice as bad ...
Soooo ... my question is ... Is this physical or psychological? How can i tell? This is the first time it's ever happened to me (us) and i'm so lost and scared that something could be wrong. I don't want to panic but i don't want to take it too lightly either. Is this worth a trip to the doc? I'm in the process of getting a councellor at school, but the molestation part of my "history" hasn't come up yet ...I know it's worth mentioning, but i haven't found the words to say it yet. Any ideas?
Thx for your help guys ... I really appreciate it.
Ya know, this sort of stuff happens to the best of us, honey. Everyone who has sex on a regular basis, male or female or otherwise, will eventually run into an occasion or two when things just don't behave themselves. One-time problems are often just that: one-time problems.
I'd say that your best bet is to not sweat it too much, take care of yourself, and when you feel like it, give it a whirl again. If you haven't previously had any problems like this, and you don't have any infections or anything going on internally, chances are good that it's just a fluke.
So take a deep breath, relax, remember that it's worked just fine in the past, and thus can work just fine in the future, and don't blame yourself (or your partner). Sometimes, as the saying goes, spit happens. You'll be fine, I suspect.
Hmm, so i should just wait it out? How do i know if it's an infection or not? I'm so confused ... geez sex stuff if confusing I'm hoping this was only a one time thing ... I don't really want to go to a clinic or anything b/c i don't have a doctor here yet and i don't want just anyone looking "there". However, if it's important then it needs to be fixed ... Hmm, guess i'll have to sleep on it. Thx for the advice!
Zoloft can cause sexual problems, if i'm not mistaken.
Most antidepressants can. I remember not being able to orgasm AT ALL while i was on the pills.... and i'm not talking birth control, either
quote:Male and Female Sexual Dysfunction with SSRIs
Although changes in sexual desire, sexual performance and sexual satisfaction often occur as manifestations of a psychiatric disorder, they may also be a consequence of pharmacologic treatment. In particular, some evidence suggests that selective serotonin reuptake inhibitors (SSRIs) can cause such untoward sexual experiences. Reliable estimates of the incidence and severity of untoward experiences involving sexual desire, performance and satisfaction are difficult to obtain, however, in part because patients and physicians may be reluctant to discuss them. Accordingly, estimates of the incidence of untoward sexual experience and performance cited in product labeling, are likely to underestimate their actual incidence.
(taken from the pfizer site)
[This message has been edited by negative*nancy (edited 12-11-2000).]
I've thought about the med aspect of it, and when the doctor put me on it he asked if i had a sex problem on these pills before ... but since i wasn't in this situation, i guess i don't know.
It could be a number of things really ... But i didn't go to the doc today and i don't plan on going unless it happens again. If it does, then i'll get my butt going i guess. Having some kind of infection in there would really suck
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.